List of products by brand EVE

EVE - the leader in the field of painkillers


Every person has experienced severe pain at least once in their life. Migraine, toothache, aching joints or pain in the postoperative period can cause unbearable torment. The Japanese company SSP, which has been producing drugs since 1765, has found a solution to quickly deal with any pain. Numerous laboratory tests have been crowned with success. Innovative nanotechnology has allowed to get purified ibuprofen, effectively removing even the most severe pain. The combination of this substance with magnesium oxide was a unique discovery, which later formed the basis of anesthetic drugs manufactured under the brand name EVE.


Today, EVE offers customers a whole line of pain medications.


EVE QUICK DX is a fast-acting headache remedy that will be a real salvation for migraines. Magnesium oxide significantly enhances the effect of ibuprofen, and therefore relief comes almost instantly. Speed ??and high efficiency are the main advantages of this drug.


EVE QUICK is a classic cure for a narrow profile headache. Thanks to the patented formula, the drug is quickly absorbed without damaging the gastric mucosa. However, despite the safety of the drug, it is not recommended for children under 15 years of age and expectant mothers.


EVE A is a universal drug that will come to the aid of a number of ailments. The tool will quickly relieve headaches and toothaches, relieve aching joints and bones, relieve pain after injuries and surgical interventions. In addition, the drug has proven itself in the treatment of influenza, colds and other diseases, accompanied by fever. Also, the pills will bring long-awaited relief from the pain of a neuralgic nature, and will help women suffering from recurrent menstrual pain.


EVE A EX is a broad-spectrum tool with a fast effect. It will help you with a variety of diseases and ailments:




  • Seasonal viral infections




  • Colds




  • Feverish conditions




  • Migraines and headaches




  • Toothache




  • Pain in bones, joints and spine




  • Painful sensations in the post-traumatic and postoperative period




  • On women’s critical days




Thanks to EVE A EX, you don’t need to carry around a bunch of medicines - just put a record of Japanese tablets in your bag.


Do you want to verify for yourself the effectiveness of the EVE painkillers? Nothing is easier! Add the selected drug to the cart, place an order and pay for it in a convenient way. Very soon you will receive a package directly from Japan, which is the best protection against fakes. Any questions? Our online consultant will be happy to assist you.

Contraindications:Children under 15 years of age; People with asthma; Pregnant women.How to take: Always leave 4 hours between doses. Adults (over 15 years of age) - [1 dose]: 2 tablets. Ingredients (in 2 tablets): ibuprofen 200 mg, magnesium oxide 100 mg, acetylurea 60 mg, anhydrous caffeine 80 mg. Inactive ingredients: croscarmellose,...

$17.10

Contraindications:Children under 15 years of age; People with asthma; Pregnant women.How to take: Always leave 4 hours between doses. Adults (over 15 years of age) - [1 dose]: 2 tablets. Ingredients (in 2 tablets): ibuprofen 200 mg, acetylurea 60 mg, anhydrous caffeine 80 mg. Inactive ingredients: croscarmellose, silicic anhydride,...

$13.13

Contraindications:Children under 15 years of age; People with asthma; Pregnant women.How to take: Always leave 4 hours between doses. Adults (over 15 years of age) - [1 dose] - 2 tablets. Ingredients (in 2 tablets): ibuprofen - 150 mg, Acetylurea - 60 mg. hydroxypropyl cellulose, hypromellose, macrogol, magnesium stearate, titanium oxide.

$11.88

Contraindications:Children under 15; People with asthma; Pregnant women.How to take: Always leave 4 hours between doses. Adults (over 15 years of age) - [1 dose]: 2 tablets. Ingredients (in 2 tablets): ibuprofen 200 mg, magnesium oxide 100 mg, acetylurea 60 mg, anhydrous caffeine 80 mg. Inactive ingredients: croscarmellose, silicic...

$13.13
庆余年-庆余年在线观看免费-庆余年免费全集在线